MathSciNet Relay Station
MathSciNet bibliographic data
MR507310 22E99 (33A75 35L05)
Kalnins, E. G.; Miller, W., Jr. Lie theory and the wave equation in space-time. III. Semisubgroup coordinates. J. Mathematical Phys. 18 (1977), no. 2, 271–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement